Started taking Propanolol 10mg a few days ago?

I started taking it like 3/4 days ago I started with just taking one at night. (I was ment to take it in morning and at night) I then started taking it in the morning as well, but since then I have started to feel like really slow and zooned and sorta stiff it was only today and yesturday that I took them in the morning will it be ok if I just start taking them at night? and then if that doesn't work I'll go back to the doctors. I felt fine when I just took them at night help me sleep and what not. Thanks!

1 Answer

Relevance
  • 9 years ago
    Favorite Answer

    10 mg is a low dose. Kind of depends what you are taking it for. 10mg tabs are not time-release, and will be gone by morning. If you are taking it for an essential tremor, you need to take it in the morning. Tremors do not bother people when they are asleep. Since I do not know the reason you were given the Rx, cannot comment further.

    Source(s): Neurologist
Still have questions? Get your answers by asking now.